Web of Science: 2 citas, Scopus: 2 citas, Google Scholar: citas
Limit cycles of discontinuous piecewise linear differential systems
Cardin, Pedro Toniol (Universidade Estadual Paulista (Brasil))
de Carvalho, Tiago (Universidade Estadual Paulista (Brasil))
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2011
Resumen: We study the bifurcation of limit cycles from the periodic orbits of a two-dimensional (resp. four-dimensional) linear center in Rn perturbed inside a class of discontinuous piecewise linear differential systems. Our main result shows that at most 1 (resp. 3) limit cycle can bifurcate up to first-order expansion of the displacement function with respect to the small parameter. This upper bound is reached. For proving these results, we use the averaging theory in a form where the differentiability of the system is not needed.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The two first authors are partially supported by a FAPESP-BRAZIL grant 2007/07957-8 and grant 2007/08707-5 r espectively.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Discontinuous piecewise linear differential systems ; Limit cycles ; Averaging theory
Publicado en: International journal of bifurcation and chaos in applied sciences and engineering, Vol. 21 Núm. 11 (2011) , p. 3181-3194, ISSN 0218-1274

DOI: 10.1142/S0218127411030441


22 p, 400.9 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-05-06, última modificación el 2019-10-30



   Favorit i Compartir